Translator Disclaimer
December 1961 Errata: “Coefficient identities derived from expansions of elementary symmetric function products in terms of power sums,” vol. 28 (1961), pp. 89–106
Jack Levine
Duke Math. J. 28(4): 647-647 (December 1961). DOI: 10.1215/S0012-7094-61-02867-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 4 • December 1961
Back to Top